# SDR SIMA20150728006

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,893 hours, 22,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1928679022
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND 2 EMERGENCY LIGHT WIRES CUT & FRAYED AT FRAME 32 UNDER LEFT FLOOR SILL.  AIRCRAFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION.  PERFORMED PERMANENT REPAIR ON WIRES W-192-8679-22 & W192-8678-22 AT FRAME 32 UNDER LEFT FLOOR SILL IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.  AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  REPAIR SPLICE PN D-436-82.
